# SDR DL757091928

- Difficulty date: December 4, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 71,819 hours, 34,252 cycles
- Engine: Pwa PW2037
- Engine time: 69,444 hours, 32,906 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG ANTI ICE EICAS MESSAGE WITH SWITCH ON, CIRCUIT BREAKER POPPED, RESET BREAKER, POPPED AGAIN INSPECTED WIRES NO DEFECT NOTED SHOOK DOWN HARNESS AT D42322P. UNABLE TO GET C/B TO POP236039ADEL CLAMP ABOVE A/I VALVE DISCONNECTED, 238039, REMOVED WIRE W5600-3501RYB AT CONNECTOR   D5050 A/I VALVE9899730INSTALLED ADEL CLAMP ABOVE A/I VLV3849166FINISHED INSTALL OF WIRE. CKS GOOD.  REINSTALLED BALLCAP FAIRING.
